View : 14 Download: 0

Jacobi fields in geodesic surface congruences

Title
Jacobi fields in geodesic surface congruences
Authors
Cho Y.S.
Ewha Authors
조용승
SCOPUS Author ID
조용승scopus
Issue Date
2010
Journal Title
International Journal of Geometric Methods in Modern Physics
ISSN
0219-8878JCR Link
Citation
vol. 7, no. 8, pp. 1407 - 1412
Indexed
SCIE; SCOPUS WOS scopus
Abstract
Using the Nambu-Goto string action in the space of the surfaces spanned by closed strings in a spacetime manifold, we investigated the geodesic surface equation in the space of surfaces joining two given strings and the geodesic surface deviation equation in geodesic surface congruence which yields a Jacobi field along a given geodesic surface, and singularities in geodesic surface congruences. In this paper, assuming that the singularity exists in geodesic surface congruences in a conformally symmetric manifold, we compute the Jacobi fields of the geodesic surface deviation equations and observe them. © 2010 World Scientific Publishing Company.
DOI
10.1142/S0219887810004877
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE